# SDR SIMA20120306007

- Difficulty date: March 6, 2012
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N502AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10018
- Aircraft time: 23,951 hours, 17,390 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 295-310 S25l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 25L BETWEEN FS 295 - 310 IS CORRODED.  REPAIRED STRINGER IAW SRM 53-00-03 AND EO CR-53MR-274.
